Open Access

$pg$-frame in Banach spaces

     Article (.pdf)

Abstract

For extending the concepts of $p$-frame, frame for Banach spaces and atomic decomposition, we will define the concept of $pg$-frame and $g$-frame for Banach spaces, by which each $f\in X$ ($X$ is a Banach space) can be represented by an unconditionally convergent series $f=\sum g_{i}\Lambda_{i},$ where $\{\Lambda_{i}\}_{i\in J}$ is a $pg$-frame, $\{g_{i}\}\in(\sum\oplus Y_{i}^{*})_{l_q}$ and $\frac{1}{p}+\frac{1}{q}=1$. In fact, a $pg$-frame $\{\Lambda_{i}\}$ is a kind of an overcomplete basis for $X^{*}.$ We also show that every separable Banach space $X$ has a $g$-Banach frame with bounds equal to $1.$


Full Text





Article Information

Title$pg$-frame in Banach spaces
SourceMethods Funct. Anal. Topology, Vol. 13 (2007), no. 3, 201-210
MathSciNet MR2356754
CopyrightThe Author(s) 2007 (CC BY-SA)

Authors Information

M. R. Abdollahpour
Department of mathematics, Tabriz university, Tabriz, Iran 

M. H. Faroughi
Department of mathematics, Tabriz university, Tabriz, Iran 

A. Rahimi 
Department of mathematics, Tabriz university, Tabriz, Iran 


Citation Example

M. R. Abdollahpour, M. H. Faroughi, and A. Rahimi, $pg$-frame in Banach spaces, Methods Funct. Anal. Topology 13 (2007), no. 3, 201-210.


BibTex

@article {MFAT365,
    AUTHOR = {Abdollahpour, M. R. and Faroughi, M. H. and Rahimi, A.},
     TITLE = {$pg$-frame in Banach spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {13},
      YEAR = {2007},
    NUMBER = {3},
     PAGES = {201-210},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=365},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues